Cindy

by Cindy Lynn
(Orlando, FL)

I took bio identical progesterone for over two years. 50mg in the evening I'm 47 years Old now. I stopped taking For months because a physician tried to Frighten me. She said progesterne could make a tumor grow faster if I had one. I refused to get a mammogram.
My menstual cycle got extremely heavy including 4-6 inch clots. My skin aged rapidly and creases and wrinkles were noticeable especially around my mouth (I never smoked!) I think the decrease in collagen was a result of my body being shocked with no more progesterone. Urinary incontinence returned and my pelvic floor felt weaker. I woke up at 2 or 3 am. Sleep was no linger restful. I felt generalized anxiety. I know skin ages gradually and the skin changes were alarming to me. I'm having my levels rested without the progesterone since I'm off of it. Then I'm going back and I do not ever want to stop again. Did anyone stop and have these symptoms?

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...